Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Small child having fever, stomach pain, cold, loose stools, loss of appetite. Treatment options?

hi, my 4 year old a week ago had a fever which turned into a cold and was complaining about stomach pains. Now 2 weeks on she no longer has a fever or cold however is still complaining of stomach pains and for the last 3 days has been having very loose stools and not eating much at all. Do you have any suggestions of what might be the problem?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
The children do get stomcah pain when they get cold and fever. This is due to viruses
which give the cold also makes lymph glans in abdomen inflaimed and that gives abdominal
pain.It may linger for a while. Please give the child 250 mgm paraceramol four times daily
also give diarolyte or elctrol sachet dissolving in 300 mls of boiled and cold water frequently.
kindest regards Dr. S.K.Mukherjee
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor